# SDR FDEA202206011352

- Difficulty date: June 1, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 68,938 hours, 17,678 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Finger Doubler
- Part number: ARC05835
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - FINGER DOUBLERS AT TRAILING EDGE COMPARTMENT BETWEEN STATION   XW 375 AND XW 387 FOUND DISBONDED. RIGHT HAND WING FINGER DOUBLERS AT TARILING EDGE COMPARTMENT BETWEEN STATION   XW 375 AND XW 387 REPAIR CARRIED OUT AS PER SRM 57-50-01-2R REPAIR 6 FIGURE 203.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
